MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; TOTAL TRIIODOTHYRONINE TEST

ROCHE DIAGNOSTICS ELECSYS T3; TOTAL TRIIODOTHYRONINE TEST
Model Number T3
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable elecsys t3 results for one patient from the cobas 6000 e601 module.2.Patient age range: 53 years.3.Patient weight range: asku.4.Patient sex breakdown: male.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: sample material from the patient was requested for further investigation.2.Summary of follow up/corrective actions taken: investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
1.Summary of investigation results: sample material from the patient was tested, and no interfering factors were detected.There was no evidence of a device malfunction.2.Summary of follow up/corrective actions taken: none.

Brand Name
ELECSYS T3
Common Device Name
TOTAL TRIIODOTHYRONINE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23369194
Report Number1823260-2025-04312
Device Sequence Number15935537
Product Code CDP
UDI-Device Identifier07613336171646
UDI-Public07613336171646
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberT3
Device Catalogue Number09007725190
Device Lot NumberASKU
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown